# SDR AALA202208315819

- Difficulty date: August 30, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 61,730 hours, 35,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT EMERGENCY EXIT EMERGENCY POWER SUPPLY UNIT BATTERY FAULT DISPLAYED DURING EMERGENCY LIGHT TEST. REPLACED EMERGENCY POWER SUPPLY UNIT 11WL BATTERY PER AMM 33-51-38.
